# SDR SWAA2023071961115

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS440+5' TO BS490' RBL 26 WL156<[01] EVALUATED CORROSION AT ALL LOCATION OF SUB THRESHOLD WEB; FOUND DEEPEST LOCATION TO BE AT BS 440+13 RBL 26 WL 156; FOUND 0.020 REMOVED FROM ORIGINAL 0.045 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE NCX000697 DUE 09/2023;[02] VERIFIED STEP #1;[03] REMOVED SUBTHRESHOLD WEB BS 440 TO BS 492 RBL 26 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUT PLATES ON NEW SUB THRESHOLD WEB BS 440-492 RBL 26 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A8330.;[05] OK TO INSTALL FCB SUBTHRESHOLD WEB .;[06] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE OK TO INSTALL FCB SUBTHRESHOLD WEB GIVEN;[07] INSTALLED SUB THRESHOLD WEB; BS 440-492 RBL 26 WL 156 PER SRM 51-40-02-0G-0; DWG 143A8330.;[08] VERIFIED CORRECTIVE ACTION #7
